Self-Consistent Fluctuation Expansion and its Application to Numerical Integration


Gozukirmizi C., Demiralp M.

7th International Conference on Computational Methods in Science and Engineering (ICCMSE), Rhodes, Greece, 29 September - 04 October 2009, vol.1504, pp.788-791 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1504
  • Doi Number: 10.1063/1.4771812
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.788-791

Abstract

This work proposes a novel fluctuation expansion based approach for univariate integration. A transformation of the integrand is utilized to that end. Forming a new variable by scaling and shifting the integrand is shown to form a new fluctuation expansion based approach for numerical integration after certain manipulations. This approach involves the derivative of the inverse of the integrand under consideration and is easily utilizable in the case where the integrand is strictly monotonic in the domain of integration and the derivative of the inverse of the integrand is easily calculable either symbolically, or, numerically at a high accuracy.